Piriteze Allergy Relief Syrup contains the active ingredient cetirizine hydrochloride, an antihistamine which can treat the symptoms of hay fever (itchy or watery eyes, sneezing and a runny nose).
It can also be used to treat other allergies such as pet, house dust mite and mould spore allergies, as well as relieving some itchy skin rashes and hives (urticaria).
Provides long-lasting allergy relief, and is non-drowsy in the majority of users
Suitable for adults and children 6 years and above
- Always read the label.
- For oral use
- Use the spoon provided to make sure you have the correct dose
- Children aged from 6 to 12 years: 5 ml of oral solution twice daily
- Adults and adolescents over 12 years of age: 10 ml of oral solution once daily
- Children under 6 years: not recommended
- If you have kidney problems, you may need to lower the dose. People with moderate kidney problems can take one 5 ml spoonful once daily, but speak to your doctor before using this product.
- If your symptoms do not improve, consult your doctor or pharmacist.
- Active ingredient: Each 5 ml dose contains Cetirizine Hydrochloride 5 mg.
- Other ingredients: Glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218), propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.
Methyl and propyl parahydroxybenzoates (E 218 and E 216) may cause allergic reactions (possibly delayed).
Warnings or Restrictions
- Do not exceed the stated dose.
- Do not give to children under 6 years.
- Warning: may cause drowsiness in some people. If affected, do not drive or operate machinery.
- Avoid alcoholic drinks: Drinking alcohol while using Piriteze Allergy Syrup can increase the effects of drinking.
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are breastfeeding, pregnant or planning to become pregnant.
- Do not use this product continuously for more than 3 months without consulting your doctor
- Keep all medicines out of the reach of children.
Do not take Piriteze Allergy Syrup:
- if you have ever had an allergic reaction to antihistamines or to any of the other ingredients
- if you have severe kidney problems.
Take special care with Piriteze Allergy Syrup, and discuss with your doctor before taking:
- if you have an intolerance to some sugars
- if you have kidney problems, as you may need to take a lower dose.
- if you are epileptic or at risk of convulsions (fits)
- if you have an enlarged prostate, as it may increase the risk of having difficulty passing water.
Do not drive or operate machinery if the syrup makes you feel drowsy.
If you are having an allergy skin test, wait 3 days after taking Piriteze Allergy Syrup.
Keep out of the reach and sight of children.
Do not use this medicine after the ‘EXP’ date shown on the pack.